# SDR AALA202105269010

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 2,266 hours, 888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FLIGHT ATTENDANT FLASHLIGHT IN FORWARD AIRCRAFT NOT TESTING. REPLACED DEAD BATTERY IN FORWARD FLASHLIGHT PER AMM 25-64-00.
